Doctor insights on:
Could Sudafed Be Increasing The Size Of My Prostate
The prostate is a gland that lies at the base of the bladder and surrounding a segment of urethra. It secretes a milky fluid that is discharged by excretory ducts into the urethra during the emission of semen. It is clinically important because enlargement of the prostate with age, and prostate cancer are two common ...Read more
Is risky: Sudafed has the exact opposite action of Alpha blockers which are effective in men with BPH and lower urinary symptoms. Sudafed use can increase the resting tone of the bladder neck and increase risk of urinary retention in men who may already be at some risk due to prostate enlargement. This scenario is not uncommon in the clinic. ...Read more
I am taking sudefed and have a large prostate. I realize the retention effect, but i would like to know does it also burning upon urinating?
Not usually: Just the difficulty emptying. If you are straining to urinate that can irritate the prostate. ...Read more
Yesterday someone noticed my pupils were dilated, i took sudafed earlier but the next day they were still the same size. Should i worry? I'm scared =(
Today I was told I could take sudafed and mucinex D together. Took mucinex D 12 hour at noon and 2 sudafed every 4 hours. That's 240 mg of pseudoephedrine in like 12 hours. Am I going to be ok? Is this bad? Just realized it has the same ingredient
No more Sudafed: Please do not take any more pseudoephedrine. 240mg is the maximum daily dose of this drug. If you have high blood pressure, this is a dangerous drug and should be avoided. A fast, irregular, pounding heartbeat, mental or mood changes like anxiety, confusion, restlessness, shaking, difficulty urinating, as well as swelling, difficulty breathing, itching all need immediate evaluation. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Could my prostate be bruised after the improper removal of a urinary catheter
- Could the tingling sensation in my vagina be a sign of pregnancy
- I have a tender spot on the back of my head what could be the cause
- Ask a doctor a question free online
- I have headaches and the top of my head is tender what could this be
- What could be the cause of swollen lymph nodes behind my ears?
- What could be the cause of redness between my scrotum and anus?
- My face is red and burning up could allergies be the cause of these symptoms
- Talk to a urologist online for free